# SDR QXEA0101305

- Difficulty date: August 2, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8*
- Aircraft serial: 213
- Aircraft time: 28,593 hours, 39,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAGGAGE DOOR INNER STRUCTURE DENTED WITH CRACK ON VERTICAL MEMBER ABOVE FORWARD COUNTERBALANCE ASSEMBLY.  REPAIRED DAMAGE IAW E.A. 9-52-123.
